# SDR CA980629003

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313UW
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: DL5040M5
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH PILOT AND COPILOT ELECTRIC TRIM FAILED AT THE SAME TIME.  SUBMITTER SUGGESTED HAVING TWO INDEPENDENT SYSTEMS.  AWAITING TEAR DOWN REPORT.
